I'm sorry about your suffering, but at least you managed to keep your sense of humor. ( Arnold-Mr Olympia was my inspiration when I started my weight training, many years ago which I kept up till now. No -roids for me though, lol! )
I'm afraid you may be on the wrong treatment course.
Let me explain, so please bear with me:
Hypochlorhydria (Low Stomach Acid) 101.
-Stomach acid production declines after 40. You're 65
- It stimulates the gallbladder to release bile to emulsify fat. Possible connection? Yellow stools are a symptom of low bile.
- It is necessary for the release of enzymes from the pancreas to help digest proteins, carbs and fats. Yellow stools are also a symptom of low lipase, the enzyme which breaks down fat.
- It stimulates pepsin activity to break down proteins.
- It helps fight toxins and pathogens, including parasites. Possible connection to diarrhea?
Some consequences of LOW stomach acid.
1. Indigestion (low stomach acid is the #1 cause ! )
2. Low bile cause fats to bind with minerals, causing low mineral absorption, heartburn, gall stones, liver toxicity, low fat absorption , low cholesterol synthesis-the latter 2 lead to low hormonal production.
3. Healthy gut flora gets replaced by toxins and harmful byproducts of partially digested foods. This results to lower immune function.
4. Low Methylation due to lower absorption leading to inadequate methyl donors. Methylation among its numerous biochemical processes it facilitates in the body, is vital for breaking down and recycling Histamine.
Increase of Allergic reactions, due to the accumulation of Histamine, is therefore a natural consequence (one of many) of low Methylation.
You are on Prevacid, a Proton Pump Inhibitor, a drug which INHIBITS the stomach's production of gastric acids.
(GERD symptoms for either low or high gastric acid are almost the same!)
Your case points strongly to Low stomach acid , very likely causing most,
if not ALL of your issues, yet you're prescribed what could be probably
Both Prevacid and steroids (steroids are immunosupressants), even if they may provide temporary relief, would make matters much worse.
The real danger in all this is that if indeed, your suffering is because of low
stomach acid, nothing has been resolved and you risk remaining in medical limbo, if you don't get this ruled out.
I hope I offered you enough information to make a difference, however,
there are other (lesser) possibilities, as well.
Should you have any questions, please let me know.
My comments and suggestions do not constitute medical advice.